MAUDE Adverse Event Report: COOK INC SALLE PYELOPLASTY STENT SET; FAD STENT, URETERAL

COOK INC SALLE PYELOPLASTY STENT SET; FAD STENT, URETERAL
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
Report received via fda - medsun report (b)(4) stating "the white connector on the salle stent was not working properly." additional information provided by the customer indicates that the white connector was replaced.The connector was in use for less than one day.There are no reported adverse patient consequences.The device is reportedly available for evaluation; however it has not been received by the manufacturer as of the date of this report.
 
Additional Manufacturer Narrative
Investigation summary: one connecting tube and 050010 were received.The stent and remaining set components were not returned.Connecting tube ctu-10-30-nstc and 050010 adapter are part of the set for sipsf-040018-5.9.The end of the connecting tube had a 050010 adapter attached to the male luer lock adapter (mlla).The adapter did not have a black o-rings inside the cap.During investigation, it was found out that the missing o ring in the adapter caused the customer's difficulty.Review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.Current controls for manufacturing are in place to assure functionality and device integrity prior to shipping.Based on the investigation evaluation, there is an indication that a process-related failure mode contributed to this event, however a specific root cause could not be determined.Relevant personnel have been notified and monitoring of this complaint issue has been instituted.We will notify the appropriate personnel and continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.

Brand Name
SALLE PYELOPLASTY STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6748294
Report Number1820334-2017-01863
Device Sequence Number16195595
Product Code FAD
UDI-Device Identifier00827002327733
UDI-Public(01)00827002327733(17)200418(10)7839187
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K810368
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSIPSF-040018-59
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/10/2017
Supplement Date Received by Manufacturer01/26/2018
Initial Report FDA Received Date07/27/2017
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 YR